|Worried Well? and donation
May 9, 2006
Dr: I had a good old time about one month ago with a prostitute. We had approximatley 5 mins of vaginal intercourse and 15 mins oral. A condom was used throughout and from what I remeber the condom was fine and did not appear to have failed. However I do remember her putting some kind of ky jelly into the condom before she put it on me. Would putting ky into a condom have any effect on the condom? Since that incident I have had an influx of new moles throughout my body. On my face, arms, neck, back, ears etc.. they are flat and are not bleeding. However I noticed that some of would come in areas after days where that area was really itching. While I understand that symptoms for HIV are vague at best. Is this something for me to worry about in terms of it's connection with a possible HIV infection.
Thank you and a donation is on it's way
| Response from Dr. Frascino
An "influx of new moles throughout my body???" Hmmm . . . interesting, but completely unrelated to HIV. I suggest you have a dermatologist check these out.
Regarding KY Jelly, no problem! All KY products are water-based and therefore completely condom compatible. I'll reprint below a question from the archives that discusses this point.
Stay safe. Stay well.
Usual Male Stupidity Mar 27, 2006
Dear Dr. Bob,
Firstly many thanks for your dedication and putting the issues surrounding HIV / AIDS into a more common sense approach. My question is as follows and reflects typical stupid male behavior. On February 11, I had protected oral and vaginal sex with an escort of undetermined status. The condom seemed to be applied accurately and did not break. However she did use some form of KY jelly and i was wondering if that can damage the integrity of the condom - although the vaginal sex was rather brief. Additionally, i had a small day old cut on my hand and didnt know whether it coming in contact with her vaginal secretions could have placed me at risk. The reason behind all these questions is in early March to current, i began to be fatigued, very flush of face, very sore stiff neck and jaw coupled with a small fungal infection on my tongue. Further my girlfriend at about the same time (after un protected sex with me) began having intermittent bouts of nausea. I dont know if these systems are reflective of ARS.
Again many thanks for the response and continued good work. A donation is on the way.
Response from Dr. Frascino
Well, despite "usual male stupidity," it seems your escort was anything but stupid. KY products (warming lubricant, jelly, liquid and Ultra Gel) are all condom compatible and condom safe. Your symptoms are not suggestive of or worrisome for HIV ARS. Thanks for your donation! Spend some time on this site, boning up on knowledge to keep your "up boner" safe. In particular, learn about HIV-prevention methods, water-based lubricants and safer sexual techniques.
Stay safe and you'll stay well.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.